# SDR DALA2024022102455

- Difficulty date: February 20, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 74,526 hours, 35,053 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 DISC: ON SVC CHK FOUND 1L DOOR ASSIST BOTTLE PRESSURE LOW. C/A: SERVICED 1L DOOR EMERGENCY ASSIST BOTTLE IAW A320 AMM 52-10. OK FOR SVC. (LP:5545902)
